# SDR AWAX200200134

- Difficulty date: February 15, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 50,878 hours, 36,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LCQ - EEL - C - DURING C-16 CHECK CABIN EMERGENCY ESCAPE PATH LIGHTING AT SEAT ROWS 13-14 LT, 17 LT, AND 19 RT, WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK AT BS 973, OPERATIONAL CHECK WAS GOOD IAW T/C A1C33005.
